@article{ASENS_1991_4_24_3_319_0, author = {Berndtsson, Bo}, title = {Cauchy-Leray forms and vector bundles}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {319--337}, publisher = {Elsevier}, volume = {Ser. 4, 24}, number = {3}, year = {1991}, doi = {10.24033/asens.1629}, mrnumber = {92c:32012}, zbl = {0742.32008}, language = {en}, url = {https://www.numdam.org/articles/10.24033/asens.1629/} }
TY - JOUR AU - Berndtsson, Bo TI - Cauchy-Leray forms and vector bundles JO - Annales scientifiques de l'École Normale Supérieure PY - 1991 SP - 319 EP - 337 VL - 24 IS - 3 PB - Elsevier UR - https://www.numdam.org/articles/10.24033/asens.1629/ DO - 10.24033/asens.1629 LA - en ID - ASENS_1991_4_24_3_319_0 ER -
Berndtsson, Bo. Cauchy-Leray forms and vector bundles. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 24 (1991) no. 3, pp. 319-337. doi : 10.24033/asens.1629. https://www.numdam.org/articles/10.24033/asens.1629/
[A-B] Henkin-Ramirez Formulas with Weight Factors (Annales de l'Institut Fourier, Vol. 32, 1982, pp. 91-110). | Numdam | MR | Zbl
and ,[B-Ch 1] Hermitian Vector bundles and the Equidistribution of Zeros of their Holomorphic Sections (Acta Mathematica, Vol. 114, 1965, pp. 71-112). | MR | Zbl
and ,[B-Dh 2] Some Formulas Related to Complex Transgression (Scripta Mathematica, Vol. XXIX, 1973, pp. 243-251).
and ,[Ch] Meromorphic Vector Fields and Characteristic Numbers. In Essays on Topology and Related Topics, Springer-Verlag 1970, pp. 48-57. | MR
,[Dem-LTh] Formules intégrales pour les formes différentielles de type (p, q) dans les variétés de Stein (Ann. scient. Ec. Norm. Sup., Vol. 20, 1987, pp. 579-598). | Numdam | MR | Zbl
and ,[F] Development of an extended Exterior Differential Calculus (Trans. Amer. Math. Soc., Vol. 75, 1953, pp. 311-326). | MR | Zbl
,[Gr-H] Principles of Algebraic Geometry, John Wiley and Sons, 1978.
and ,[He-L] Function Theory on Complex Manifolds, Akademie Verlag, Berlin, 1984.
and ,[Hi] Topological Methods in Algebraic Geometry, Springer Verlag, 1966. | MR | Zbl
,[O] Integral Representation Formulas and Lp-Estimates for the ∂-Equation (Math. Scand., Vol. 29, 1971, pp. 137-160). | MR | Zbl
,- The Cauchy integral inCnfor domains with minimal smoothness, Advances in Mathematics, Volume 264 (2014), p. 776 | DOI:10.1016/j.aim.2014.07.016
- Hyperholomorphic theory on kaehler manifolds, Acta Mathematica Scientia, Volume 32 (2012) no. 2, p. 586 | DOI:10.1016/s0252-9602(12)60041-1
- Koppelman formulas on flag manifolds and harmonic forms, Mathematische Zeitschrift, Volume 272 (2012) no. 3-4, p. 1087 | DOI:10.1007/s00209-011-0976-6
- An explicit Koppelman formula for dd c and Green currents on
, Mathematische Zeitschrift, Volume 267 (2011) no. 3-4, p. 835 | DOI:10.1007/s00209-009-0648-y - Koppelman formulas on Grassmannians, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2010 (2010) no. 640 | DOI:10.1515/crelle.2010.021
- Weighted integral formulas on manifolds, Arkiv för Matematik, Volume 46 (2008) no. 1, p. 43 | DOI:10.1007/s11512-007-0056-7
- Courants résidus et formule de King, Arkiv för Matematik, Volume 44 (2006) no. 1, p. 149 | DOI:10.1007/s11512-005-0003-4
- Residue currents and ideals of holomorphic functions, Bulletin des Sciences Mathématiques, Volume 128 (2004) no. 6, p. 481 | DOI:10.1016/j.bulsci.2004.03.003
- WEIGHTED KOPPELMAN-LERAY-NORGUET FORMULAS ON A LOCAL q -CONCAVE WEDGE IN A COMPLEX MANIFOLD, Acta Mathematica Scientia, Volume 23 (2003) no. 4, p. 531 | DOI:10.1016/s0252-9602(17)30497-6
Cité par 9 documents. Sources : Crossref